# SDR WX0A2014102272218

- Difficulty date: October 20, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 49,762 hours, 24,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 & L1 EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES IN THE EXIT IDENT PACK IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD.
